# SDR DALA2016041502949

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 48,091 hours, 16,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BALLSCREW LUG CORRODED.  REMOVED NR 5 BALLSCREW, REF AMM 27-51-11 NR 5 BALLSCREW REPLACED ON AMDS WC 2751-2542, JOB 042-0002.
